# SDR SIMA20140923002

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 36,152 hours, 33,738 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Faulty
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN DECLARED AN EMER & DIVERTED DUE TO A POSSIBLE FUEL LEAK.  EMER OVERWEIGHT LANDING WAS ACCOMPLISHED.  LANDING TOUCHDOWN WAS 45,000 LBS LESS THAN A 200 FT MIN DESCENT.  TOUCHDOWN WAS ACCOMPLISHED SOFT LANDING.  R & R LOWER RIB 19 FLAPPER VLV IAW AMM 28-11-04.  LEAK CHECKED GOOD.
